Alert archive / Tennessee / Flash Flood Watches in 2009

Flash Flood Watch 2, NWS Nashville, TN

May 8, 200939 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at May 8, 2009, 11:30 AM CDT for 39 counties in Tennessee. It took effect at May 8, 2009, 12:00 PM CDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
May 8, 2009, 11:30 AM CDT (16:30 UTC)
In effect from
May 8, 2009, 12:00 PM CDT
Expired
May 10, 2009, 12:38 AM CDT
In force
37 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KOHX 081630
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1130 AM CDT FRI MAY 8 2009

...A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE...

.A SLOW MOVING COLD FRONT WILL MOVE INTO MIDDLE TENNESSEE LATER
THIS EVENING, BRINGING MORE WIDESPREAD HEAVY RAINFALL TO THE MID
STATE THROUGH TOMORROW. STORM TOTAL RAINFALL AMOUNTS FROM THIS
AFTERNOON THROUGH TOMORROW ARE EXPECTED TO RANGE FROM 2 TO LOCAL
AMOUNTS OF UP TO 5 INCHES. RAINFALL RATES IN THUNDERSTORMS OF 3 TO
4 INCHES PER HOUR ARE POSSIBLE.

TNZ005>011-022>034-056>066-075-077>080-093>095-090500-
/O.NEW.KOHX.FF.A.0002.090508T1700Z-090510T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1130 AM CDT FRI MAY 8 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE...
 INCLUDING THE FOLLOWING AREAS...BEDFORD...BENTON...CANNON...
 CHEATHAM...CLAY...COFFEE...CUMBERLAND...DAVIDSON...DEKALB...
 DICKSON...FENTRESS...GILES...GRUNDY...HICKMAN...HOUSTON...
 HUMPHREYS...JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL...
 MAURY...MONTGOMERY...OVERTON...PERRY...PICKETT...PUTNAM...
 ROBERTSON...RUTHERFORD...SMITH...STEWART...SUMNER...
 TROUSDALE...VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON 
 AND WILSON.

* THROUGH SATURDAY EVENING

* A SLOW MOVING COLD FRONT WILL MOVE INTO MIDDLE TENNESSEE LATER
  THIS EVENING, PROVIDING THE FOCUS FOR WIDESPREAD HEAVY RAINFALL
  FROM THIS AFTERNOON THROUGH TOMORROW.

* RAINFALL AMOUNTS TODAY AND TONIGHT WILL LIKELY TOTAL 1 TO 3
  INCHES, WITH AN ADDITIONAL 1 TO 2 INCHES EXPECTED TOMORROW.
  RAINFALL RATES OF 3 TO 4 INCHES PER HOUR IN THUNDERSTORMS ARE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WITH WATER LEVELS ALREADY RUNNING HIGH ACROSS MIDDLE TENNESSEE,
ADDITIONAL HEAVY RAINFALL MAY SEND AREA CREEKS AND STREAMS OUT OF
THEIR BANKS.

ADDITIONALLY, INTENSE RAINFALL FROM THUNDERSTORMS MAY QUICKLY
PRODUCE FLASH FLOODS, ESPECIALLY IN LOW LYING AND URBAN AREAS.

&&

$$

ROSE
4 follow-up statements
000 
WGUS64 KOHX 090237
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
937 PM CDT FRI MAY 8 2009

...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF MIDDLE
TENNESSEE...

.A SLOW MOVING COLD FRONT WILL MOVE INTO MIDDLE TENNESSEE LATER
TONIGHT...BRINGING MORE WIDESPREAD HEAVY RAINFALL TO THE MID
STATE THROUGH TOMORROW. STORM TOTAL RAINFALL AMOUNTS FROM TONIGHT
THROUGH TOMORROW ARE EXPECTED TO RANGE FROM 1 TO LOCAL AMOUNTS OF
UP TO 5 INCHES. RAINFALL RATES IN THUNDERSTORMS OF 3 TO 4 INCHES
PER HOUR ARE POSSIBLE.

TNZ005>011-022>034-056>066-075-077>080-093>095-091200-
/O.CON.KOHX.FF.A.0002.000000T0000Z-090510T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
937 PM CDT FRI MAY 8 2009

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
 AREAS...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY...COFFEE...
 CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GILES...
 GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE...
 LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON...
 PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH...
 STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE...
 WHITE...WILLIAMSON AND WILSON.

* THROUGH SATURDAY EVENING

* A SLOW MOVING COLD FRONT WILL MOVE INTO MIDDLE TENNESSEE LATER
  TONIGHT...PROVIDING THE FOCUS FOR WIDESPREAD HEAVY RAINFALL
  TONIGHT THROUGH TOMORROW.

* RAINFALL AMOUNTS TONIGHT WILL LIKELY TOTAL 1 TO 2 INCHES...WITH
  AN ADDITIONAL 1 TO 2 INCHES EXPECTED TOMORROW. RAINFALL RATES OF
  3 TO 4 INCHES PER HOUR IN THUNDERSTORMS ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WITH WATER LEVELS ALREADY RUNNING HIGH ACROSS MIDDLE TENNESSEE...
ADDITIONAL HEAVY RAINFALL MAY SEND AREA CREEKS AND STREAMS OUT OF
THEIR BANKS.

ADDITIONALLY... INTENSE RAINFALL FROM THUNDERSTORMS MAY QUICKLY
PRODUCE FLASH FLOODS... ESPECIALLY IN LOW LYING AND URBAN AREAS.

&&

$$
31/JBW
000 
WGUS64 KOHX 090915
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
415 AM CDT SAT MAY 9 2009

...FLASH FLOOD WATCH FOR MIDDLE TENNESSEE TODAY...

.A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE TODAY. NEAR
SATURATED SOILS AND ADDITIONAL RAINFALL OF ONE TO TWO INCHES
COULD GENERATE FLASH FLOODING.

TNZ005>011-022>034-056>066-075-077>080-093>095-091715-
/O.EXT.KOHX.FF.A.0002.000000T0000Z-090509T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
415 AM CDT SAT MAY 9 2009

...FLASH FLOOD WATCH TODAY...

THE FLASH FLOOD WATCH IS IN EFFECT FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY...COFFEE...
  CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GILES...
  GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE...
  LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON...
  PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH...
  STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE...
  WHITE...WILLIAMSON AND WILSON.

* THROUGH THIS AFTERNOON

* NEAR SATURATED SOILS AND ADDITIONAL RAINFALL OF ONE TO TWO
  INCHES COULD GENERATE FLASH FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

WITH WATER LEVELS ALREADY RUNNING HIGH ACROSS MIDDLE TENNESSEE...
ADDITIONAL HEAVY RAINFALL MAY SEND AREA CREEKS AND STREAMS OUT OF
THEIR BANKS.

RAINFALL FROM THUNDERSTORMS MAY QUICKLY PRODUCE FLASH FLOODS...
ESPECIALLY IN LOW LYING AND URBAN AREAS.

&&

$$

O4
000 
WGUS64 KOHX 092235
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
535 PM CDT SAT MAY 9 2009

...FLASH FLOOD WATCH FOR MIDDLE TENNESSEE THROUGH SUNDAY MORNING...

.A COLD FRONT WILL EVENTUALLY PUSH SOUTH OF THE MID STATE BY SUNDAY
MORNING...PROVIDING A RELIEF TO RAINFALL CONDITIONS. UNTIL
THEN...WITH ATMOSPHERIC MOISTURE CONTENT HIGH AND THUNDERSTORM
COMPLEX MOVING ACROSS AT LEAST SOUTHERN MIDDLE TENNESSEE THIS
EVENING...NEAR SATURATED SOILS AND ADDITIONAL RAINFALL OF ONE TO
TWO INCHES COULD GENERATE FLASH FLOODING.

TNZ005>011-022>034-056>066-075-077>080-093>095-101200-
/O.EXT.KOHX.FF.A.0002.000000T0000Z-090510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
535 PM CDT SAT MAY 9 2009

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
 AREAS...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY...COFFEE...
 CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GILES...
 GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE...
 LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON...
 PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH...
 STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE...
 WHITE...WILLIAMSON AND WILSON.

* THROUGH SUNDAY MORNING

* NEAR SATURATED SOILS AND ADDITIONAL RAINFALL OF ONE TO TWO 
 INCHES COULD GENERATE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WITH WATER LEVELS ALREADY RUNNING HIGH ACROSS MIDDLE TENNESSEE...
ADDITIONAL HEAVY RAINFALL MAY SEND AREA CREEKS AND STREAMS OUT OF
THEIR BANKS.

RAINFALL FROM THUNDERSTORMS MAY QUICKLY PRODUCE FLASH FLOODS...
ESPECIALLY IN LOW LYING AND URBAN AREAS.

&&

$$
31/JBW
000 
WGUS64 KOHX 100538
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1238 AM CDT SUN MAY 10 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-100645-
/O.CAN.KOHX.FF.A.0002.000000T0000Z-090510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1237 AM CDT
SUN MAY 10 2009

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN
CANCELLED. 
 
$$

GIRODO

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at May 8, 3:39 AM CDT, 7 hours 51 minutes earlier.

Area forecast discussion, May 8, 3:39 AM CDT, 7 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
339 AM CDT FRI MAY 8 2009

.SHORT TERM (FRI-SUN)...
MCS MOVG SE OF OH RVR ATTM. SYS SHOULD WEAKEN WITHIN 3-6 HR
TIMEFRAME...A ROUND OF SHOWERS AND THUNDERSTORMS NORTH MID TN
ASSOCIATED WITH IT. MEANWHILE SFC LOW PRES DEVELOPS IN THE
SOUTHERN PLAINS WITH MORE UNSTABLE AIR ADVECTING INTO W MID TN.
STORMS IN THIS REGION SHOULD REMAIN SCATTERED.

SFC LOW PRES WL MOVE ENE WITH GFS LLJ MOVG ACR THE W OH VLY THIS
AFTERNOON. SHOULD BE AN ORGANIZED AREA OF STORMS EXTENDING SOUTH
INTO MID TN. SOME STORMS MAIN CONTAIN DAMAGING WINDS AND HEAVY
RAINFALL IN NW MID TN. THREAT OF SEVERE STORM NE MID TN THIS
EVENING.

SFC HIGH PRES SHOULD PUSH COLD FRONT THROUGH MID TN SAT.
OVERRUNNING MOISTURE WL KEEP CLOUDS AND PCPN CHANCE INTO SUN
NIGHT.

.LONG TERM (MON-THU)...
CANADIAN HIGH PRES WITH DRY COOL WX MON-TUE. NEXT FRONTAL SYS
APPROACHES MID WEEK...WITH A BETTER CHANCE OF RAIN LATER IN THE
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      83  65  70  55 /  70  70  60  30
CLARKSVILLE    83  64  70  52 /  70  70  60  30
CROSSVILLE     76  63  73  51 /  70  60  70  30
COLUMBIA       84  66  74  56 /  70  60  70  30
LAWRENCEBURG   85  67  75  57 /  50  50  70  40
WAVERLY        84  65  71  53 /  70  70  60  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, May 8, 5:33 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
533 AM CDT FRI MAY 8 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-091045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
533 AM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. SOME
STORMS WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL. TWO TO FOUR INCHES OF RAINFALL IS POSSIBLE NEAR THE
KENTUCKY BORDER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE OF STRONG TO SEVERE STORMS WILL BE LIMITED TO SOUTHERN
MIDDLE TENNESSEE ON SATURDAY. NO WIDESPREAD HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

04

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 4:10 AM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart35 min
May 8, 4:18 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson27 min
May 8, 4:32 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner43 min
May 8, 5:49 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson26 min
May 8, 6:18 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren27 min
May 8, 8:41 AM CDTAreal Flood AdvisoryOHXDavidson3 hr
May 8, 1:05 PM CDTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart40 min
May 8, 1:16 PM CDTTornado WarningOHXMontgomery, Stewart44 min
May 8, 1:43 PM CDTTornado WarningOHXMontgomery, Robertson47 min
May 8, 2:14 PM CDTTornado WarningOHXMacon, Sumner31 min
May 8, 2:30 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett30 min
May 8, 2:30 PM CDTTornado WarningOHXRobertson, Sumner45 min
May 8, 2:38 PM CDTTornado WarningOHXMacon37 min
May 8, 2:59 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett16 min
May 8, 3:08 PM CDTTornado WarningOHXClay, Macon22 min
May 8, 3:14 PM CDTTornado WarningOHXMacon31 min
May 8, 3:23 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton22 min
May 8, 3:24 PM CDTTornado WarningOHXClay, Overton, Pickett51 min
May 8, 3:32 PM CDTTornado WarningOHXOverton, Pickett28 min
May 8, 3:59 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett46 min
May 8, 4:02 PM CDTTornado WarningOHXFentress, Pickett28 min
May 8, 4:07 PM CDTAreal Flood AdvisoryOHXFentress, Overton, Pickett3 hr
May 8, 4:29 PM CDTTornado WarningOHXFentress16 min

Nearby

Flash Flood Watches in Tennessee, 2009Every flash flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.